Autoregressive models of singular spectral matrices

Anderson, Brian D.O.; Deistler, Manfred; Chen, Weitian and Filler, Alexander (2012) Autoregressive models of singular spectral matrices. Automatica, 48 (11), pp. 2843-2849.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: Autoregressive (AR) model; Canonical form; Matrix fraction description;
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 02 Jun 2020 10:01
Last Modified: 02 Jun 2020 10:01
Identification Number or DOI: 10.1016/j.automatica.2012.05.047
ISSN: 00051098
URI: https://irihs.ihs.ac.at/id/eprint/5346

Actions (login required)

View Item View Item